# SDR ASAA2017022719959

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,289 hours, 5,641 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100024
- Part serial: 12167H0884
- Condition: Overheated
- Location: R2
- Part time: 17,276 hours, 5,637 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEATED AND SHATTERED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 SLIDING WINDOW IAW AMM 56-12-11. OPS AND LEAK CHECKED GOOD.  REPLACED THE RIGHT SIDE WINDOW HEAT CONTROLLER UNIT IAW AMM 30-41-11. OPS NORMAL.
